MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35009UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the physician was attempting to you a resolute integrity rx drug eluting stent to treat a moderately calcified and severely tortuous mid lad lesion exhibiting 90% stenosis.No damage was noted to the device packaging and no issues noted removing the device from the hoop tray.No issues noted when removing the protective sheath.The device was inspected with no issues noted.Negative prep was not performed.The physician pre-dilated the lesion.During the procedure, the device passed through a previously deployed stent.No excessive force was used during delivery.Inflation device remained on neutral pressure during delivery of the device.It is reported that the resolute caught on a strut and dislodged when the physician pulled back device.Stent dislodgement occurred during delivery to/at lesion.The physician crushed the stent against the distal lad wall with another stent.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6335114
Report Number9612164-2017-00181
Device Sequence Number1709837
Product Code NIQ
UDI-Device Identifier00643169037090
UDI-Public00643169037090
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Catalogue NumberRSINT35009UX
Device Lot Number0008201192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;